# SDR SWAA2023032010459

- Difficulty date: February 26, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 58,536 hours, 29,639 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER FRONT SPAR REMOVABLE FAIRING INNER SUPPORT RIB # 6 CRACKED @ EDGE MKD DOT<[01] REMOVED L/H HORIZONTAL STAB L/E RIB #6 AS PER B737-700 SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW RIB AS PER B737-700 SRM 51-40-05-0G-0;[03] VALIDATED STEP 1 & 2   OK TO INSTALL NEW UNIT;[04] INSTALLED NEW L/H HORIZONTAL STAB L/E RIB #6 AS PER B737-700 SRM 51-40-02-0G-0.;[05] VALIDATED STEP 4
